# SDR ASAA2022082739671

- Difficulty date: August 27, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737
- Aircraft serial: 41702
- Aircraft time: 30,318 hours, 9,657 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT CRUISE BOTH AUTOPILOTS WOULD NOT RE-ENGAGE AFTER AUTOPILOT A DISANGAGED SUDDENLY, I NOTICED AUTOPILOT DISENGAGE BAR SLIGHLY LOW AND ADJUSTED IT AND BOTH AUTOPILOTS WERE THEN FUNCTIONAL, BAR COULD BE LOOSE. GROUNDED - YES. PERFORMED LAND VERIFIED TEST PASSED, NO DEFECTS NOTED B737-900 AMM 22-11-00-706-801, NO HISTORY 60 DAYS.
